# SDR 05FDEA02977

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310
- Aircraft serial: 264
- Aircraft time: 33,927 hours, 23,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fr 75-77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC - SEAT TRACK BETWEEN FS 75-77 LBL HAS SPOTS OF CORROSION.
